Characters of Two-Directional Compactly Supported Bivariate Wavelet Packets

Abstract:

Article Preview

Wavelet analysis has been a powerful tool for exploring and solving many complicated problems in natural science and engineering computation. In this article, the notion of biorthogonal two-direction compactly supported bivariate wavelet packets with polyscale is developed. Their properties is investigated by algebra theory, means of time-frequency analysis methodand, operator theory. The direct decomposition relationship is provided. In the final, new Riesz bases of space are constructed from these wavelet packets. Three biorthogonality formulas regarding these wavelet packets are established.

Info:

Periodical:

Key Engineering Materials (Volumes 439-440)

Edited by:

Yanwen Wu

Pages:

914-919

DOI:

10.4028/www.scientific.net/KEM.439-440.914

Citation:

Z. S. Sheng and S. D. Du, "Characters of Two-Directional Compactly Supported Bivariate Wavelet Packets ", Key Engineering Materials, Vols. 439-440, pp. 914-919, 2010

Online since:

June 2010

Export:

Price:

$38.00

[1] S. Yang. et al Construction of biorthogonal multiwavelets, Math Anal Appl, 276 (1), pp . 1-12 , (2002).

[2] N. Zhang and X. Wu Lossless of color masaic imanes,. IEEE Trans Imange Delivery , 15 (6) , pp . 1379-1388 , (2006).

[3] H. He and S. Cheng , Home network power-line communiction signal processing based on wavelet packet analysis, IEEE Trans. Power Delivery , 20 (3) : 1879-1885 , (2005).

DOI: 10.1109/tpwrd.2004.843489

[4] S. Yang , Biorthogonal two-direction refinable function and two-direction wavelet. Appl Math & Comput . 2006 , 1822 (3) : 1717-1724.

DOI: 10.1016/j.amc.2006.06.003

[5] Q. Chen, A . Huo , The research of a class of biorthogonal compactly supported vector-valued wavelets , Chaos , Solitons & Fractals , 41 (2 ), pp . 951-961, August 2009.

DOI: 10.1016/j.chaos.2008.04.025

[6] Daubechies I., Grossmann A., and Meyer Y., Painless nonorthogonal expansions, J. Math. Phys., Vol 27, No. 5, pp.1271-1283.

[7] Daubechies I., and Han B.,The canonical dual. frame of a wavelet frame, J. Appl. comput. Harmon. Anal., Vol. 12, pp.269-285, (2002).

In order to see related information, you need to Login.